On a conjecture in Moreau-Yosida approximation of a nonsmooth convex function

Defeng Sun, J. Han

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1423-1426
Number of pages4
JournalChinese Science Bulletin
Volume42
Issue number17
DOIs
Publication statusPublished - 1 Jan 1997
Externally publishedYes

Keywords

  • Convex function
  • Moreau-Yosida approximation
  • Piecewise smooth

ASJC Scopus subject areas

  • General

Cite this